Hilbert flag varieties and their Kähler structure

G.F. Helminck, A.G. Helminck

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    In this paper, we introduce the infinite-dimensional flag varieties associated with integrable systems of the KdV- and Toda-type and discuss the structure of these manifolds. As an example we treat the Fubini–Study metric on the projective space associated with a separable complex Hilbert space and conclude by showing that all flag varieties introduced before possess a Kähler structure.
    Original languageUndefined
    Pages (from-to)8531-8550
    Number of pages20
    JournalJournal of physics A: mathematical and general
    Volume35
    Issue number40
    DOIs
    Publication statusPublished - 24 Sep 2002

    Keywords

    • IR-97358
    • METIS-209341

    Cite this